Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 21, 2016, 2:56 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2016, 2:56 PM CDT (19:56 UTC)
- Expired
- Sep 21, 2016, 3:18 PM CDT
- In force
- 22 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waushara County, WI
The radar
The Green Bay radar (KGRB), 116 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WUUS53 KGRB 211956
SVRGRB
WIC097-137-212030-
/O.NEW.KGRB.SV.W.0093.160921T1956Z-160921T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT WED SEP 21 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
* UNTIL 330 PM CDT.
* AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF PLAINFIELD...OR 15 MILES WEST OF WAUPACA...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL IMPACT THE FOLLOWING LOCATIONS:
EMMONS CREEK BARRENS...KELLNER...KEENE...WILD
ROSE...MEEHAN...HEFFRON...BLAINE...ALMOND...CODDINGTON AND
BANCROFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4416 8960 4424 8960 4425 8971 4450 8973
4438 8922 4407 8922
TIME...MOT...LOC 1954Z 298DEG 22KT 4429 8937
HAIL...1.00IN
WIND...60MPH
$$
EB3 follow-up statements
094
WWUS53 KGRB 212006
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT WED SEP 21 2016
WIC097-137-212030-
/O.CON.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
306 PM CDT WED SEP 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...
AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PLAINFIELD...OR 12 MILES NORTH OF WAUTOMA...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL IMPACT THE FOLLOWING LOCATIONS:
WILD ROSE...HEFFRON...BLAINE...ALMOND...BANCROFT AND HANCOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4416 8960 4424 8960 4435 8967 4438 8922
4407 8922
TIME...MOT...LOC 2004Z 298DEG 22KT 4424 8935
HAIL...1.00IN
WIND...60MPH
$$
EB257
WWUS53 KGRB 212015
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED SEP 21 2016
WIC097-137-212030-
/O.CON.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
315 PM CDT WED SEP 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTH CENTRAL WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...
AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HARTMAN CREEK STATE PARK...OR 10 MILES NORTH OF WAUTOMA...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: EMMONS CREEK BARRENS...WILD ROSE...HEFFRON AND
BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4420 8939 4433 8932 4431 8922 4407 8922
TIME...MOT...LOC 2013Z 298DEG 22KT 4422 8928
HAIL...1.00IN
WIND...60MPH
$$
EB494
WWUS53 KGRB 212018
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT WED SEP 21 2016
WIC097-137-212027-
/O.CAN.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
318 PM CDT WED SEP 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WAUSHARA AND
SOUTHEASTERN PORTAGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4420 8939 4433 8932 4431 8922 4407 8922
TIME...MOT...LOC 2016Z 298DEG 22KT 4421 8925
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:26 PM CDT, 30 minutes earlier.
Area forecast discussion, Sep 21, 2:26 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 226 PM CDT WED SEP 21 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 226 PM CDT Wed Sep 21 2016 The latest RAP analysis and satellite/radar imagery show a surface warm front snaking from southern Minnesota to northern Illinois early this afternoon. Showers and thunderstorms continue to fire along the boundary over the same areas that received heavy rainfall last nite, namely southeast Minnesota and southern Wisconsin. Additional storms are firing over western Wisconsin in a region of low level moisture convergence. These storms will likely continue to develop and push into the I-39/route 51 corridor later this afternoon. An isolated severe storm will be possible from Lincoln to Waushara counties with mu capes above 1000 j/kg and 0-6 km shear of 45-50 kts. As a weak shortwave lifts across the Plains and into the western Great Lakes tonight, thunderstorm trends and potential for heavy rain/severe weather are the main forecast concerns. Tonight...An active period of weather, with an atmosphere conducive for heavy rainfall. A weak shortwave, currently over southwest Nebraska will lift northeast and across the region late tonight. Ahead of the shortwave, a strengthening 30-40 kt low level jet is anticipated to ride over the slowly northward advancing warm front later this afternoon into this evening. With ample instability and shear as shown on mesoanalysis imagery, showers and thunderstorms are expected to develop and expand upstream of the current thunderstorm activity over southern and central Minnesota, before sliding east through the night. Elevated capes of 1000-1500 j/kg suggest a severe storm cannot be ruled out through the evening, especially over areas from west of the Fox Valley and south of route 29. In addition, long duration of forcing combined with plentiful moisture (pwats of 1.75 to 2.00) continues to imply that a flood or flash flood threat is possible. The latest guidance shows that central WI from Lincoln to Waushara counties have the most risk for receiving heavy rainfall, with amounts of 1-3 inches possible (locally higher). Though concerns are not as high for flooding further east within the flood watch, potential for heavy rain will remain, especially over the southern Fox Valley where rainfall over an inch has already fallen early this morning. Temps ranging from the mid 50s north to mid 60s south. Thursday...Model guidance continues to show that the front will remain stalled over central and northeast Wisconsin. Though weak shortwave impulses will be passing to the east during the morning, periods of showers and storms will likely continue through the day. Weaker forcing and instability suggests rainfall only has a limited potential to be on the heavy side, so thinking additional amounts of a quarter to a half inch will be possible, locally higher in storms. With the rainfall and clouds, temps will remain cooler in the mid 60s to mid 70s. .LONG TERM...Thursday Night Through Wednesday Issued at 226 PM CDT Wed Sep 21 2016 A frontal boundary that was just to the southwest of Wisconsin early this afternoon is the main concern through the end of the week before a surface low pressure system brings a cold front into the state. The approaching warm front will keep at least a chance for showers and thunderstorms in the forecast through Saturday morning. Central and east central Wisconsin will be the main concern for heavy rainfall since the front is expected to be in that general area before it finally makes a stronger push to the northeast and clears the state late in the week. Looks like there could be a period of dry weather, with not even a slight chance POP, Saturday afternoon but confidence in timing is low. Have shower and thunderstorm chances returning with the approach of a cold front from the west, which may take a while to clear the state. The 12Z GFS, ECMWF and Canadian all started to exhibit significant differences for early next week but all looked quite wet through the end of the forecast period. Highs during the day should be within a couple of degrees of normal, and lows should be warmer than normal due to all of the clouds and rain. && .AVIATION...for 18Z TAF Issuance Issued at 1204 PM CDT Wed Sep 21 2016 Periods of showers and storms will impact the region later this afternoon through Thursday morning as a warm front lifts northward. Though storms are not expected to be severe, a few strong storms could move across the central WI taf sites, and produce small hail and gusty winds to go along with heavy rainfall. Cigs and vsbys are expected to deteriorate as the showers and storms arrive this evening, and only expected very slow improvement on Thursday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening FOR WIZ018>020-030- 031-035>040-045-048>050. && SHORT TERM.....MPC LONG TERM......MG AVIATION.......MPC
Hazardous weather outlook, Sep 21, 2:34 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CDT WED SEP 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 234 PM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED TONIGHT AS A WARM FRONT LIFTS NORTH TOWARD THE REGION. THERE IS A MARGINAL RISK FOR THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL, MAINLY OVER CENTRAL WISCONSIN. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM TOMAHAWK, TO GREEN BAY, TO KEWAUNEE. RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE ANTICIPATED ACROSS THE AREA, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY AND THURSDAY NIGHT, MAINLY OVER CENTRAL AND EAST-CENTRAL WISCONSIN. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM FRIDAY THROUGH EARLY NEXT WEEK, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OCCURRENCES OF WIND DAMAGE OR LARGE HAIL TONIGHT, AS WELL AS ANY RAINFALL AMOUNTS IN EXCESS OF AN INCH OVER THE REMAINDER OF THE WORK WEEK. LMZ521-522-541>543-221945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 234 PM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES TONIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. ADDITIONAL CHANCES FOR STORMS EXIST FROM FRIDAY THROUGH EARLY NEXT WEEK. THE STORMS MAY CREATE HAZARDOUS CONDITIONS FOR BOATERS. MPC/MG
In the hours before
Special weather statement, Sep 21, 1:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 146 PM CDT WED SEP 21 2016 WIZ030-035-036-211915- PORTAGE-WOOD-MARATHON- 146 PM CDT WED SEP 21 2016 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARATHON...WOOD AND WESTERN PORTAGE COUNTIES... AT 141 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED NEAR MARSHFIELD...OR 19 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 25 MPH. MORE STORMS EXTENDED WEST INTO CLARK COUNTY ALSO MOVING SOUTHEAST AT 25 MPH. BRIEF TORRENTIAL RAINFALL AND PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WISCONSIN RAPIDS...MARSHFIELD...MOSINEE...SPENCER...PITTSVILLE... BABCOCK...LAKE WAZEECHA...NEKOOSA...KNOWLTON AND COLBY. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL EARLIER TODAY. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4491 9031 4473 8954 4425 8971 4425 9032 TIME...MOT...LOC 1841Z 300DEG 20KT 4462 9009 EB
Special weather statement, Sep 21, 2:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016
WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...
AT 232 PM CDT...A STRONG THUNDERSTORMS WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 35 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY. PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952
EBSpecial weather statement, Sep 21, 2:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016
WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 25 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY. PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952
EBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 12:37 AM CDT | Special Weather Statement | GRB | Wood | 53 min |
| Sep 21, 1:59 AM CDT | Special Weather Statement | GRB | Waushara | 61 min |
| Sep 21, 2:33 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 87 min |
| Sep 21, 2:42 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago | 48 min |
| Sep 21, 3:02 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Langlade, Lincoln, Manitowoc and 9 more | 30 hr |
| Sep 21, 10:53 AM CDT | River Flood Warning | GRB | Wood | 3 days |
| Sep 21, 1:46 PM CDT | Special Weather Statement | GRB | Wood | 29 min |
| Sep 21, 2:30 PM CDT | Areal Flood Advisory | GRB | Portage, Waushara, Wood | 6 hr |
| Sep 21, 2:37 PM CDT | Special Weather Statement | GRB | Portage, Waushara, Wood | 23 min |
| Sep 21, 3:30 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 90 min |
| Sep 21, 3:42 PM CDT | Special Weather Statement | GRB | Oneida | 48 min |
| Sep 21, 4:27 PM CDT | Special Weather Statement | GRB | Oneida | 48 min |
| Sep 21, 5:27 PM CDT | Special Weather Statement | GRB | Marathon | 78 min |
| Sep 21, 6:01 PM CDT | Areal Flood Advisory | GRB | Wood | 119 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.